Hey, im new here and I was hoping to get your opinion on whether im just being paranoid or not, me and my boyfriend haven't been to bright lately and haven't alwayed used a comdom though I am on birth control, but im know im paranoid I could be pregant, one thing is i've been urinating quite a bit more then usual, i've also had numerous headaches and I don't nomrally get them, and my last period was much more light then it uusally is (i never though much of it due to my period has been weird since I started on birth control), occasionally I do feel bit nausea, but i've been thinking of this for awhile so I dont' want my parnoia havign me think about it all the time and make me think I have symptoms because im thinking of it all the time, its still a week or two until my expected period so im not sure I should wait it or should I be slight be worried? Thanks
The symptoms you describe are pregnancy symptoms but you may also get these exact same symtoms if you're taking hormonal birth control, like the pill, the patch, the shot.
Are you just new to your birth control? I'm assuming it's the pill, it may be the symptoms are from that. If they are you may want to let your doctor know and you could be switched to a different pill that won't create the same side effects you're experiencing.
Congrats on using the pill and condoms (even if you have slipped up) that's why using two kinds of birth control is best - if one fails (ie condom breaks/falls off) you've still got back-up.
Ok your symptoms could be pregnancy symptoms but I really doubt it, if you have been taking your pills correctly.
If you have serious concerns see your doctor who can check for you and also maybe switch to a different brand (although only 4 months you may well just be adjusting to it).
I couldn't get on with the "normal pill" and had to use the "mini pill" instead which has to be taken every single day with no dummy pills.